Table of Contents
Economics Research International
Volume 2014, Article ID 630351, 12 pages
http://dx.doi.org/10.1155/2014/630351
Research Article

Theocharis Problem Reconsidered in Differentiated Oligopoly

1Department of Economics, Institute of Further Development of Dynamic Economic Research, Chuo University, 742-1 Higashi-Nakano, Tokyo 192-0393, Japan
2Department of Applied Mathematics, Universty of Pécs, Ifjúság u-6, Pécs 7624, Hungary

Received 2 April 2014; Accepted 20 July 2014; Published 17 August 2014

Academic Editor: Bernard Fortin

Copyright © 2014 Akio Matsumoto and Ferenc Szidarovszky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. D. Theocharis, “On the stability of the Cournot solution on the oligopoly problem,” Review of Economic Studies, vol. 27, pp. 133–134, 1960. View at Google Scholar
  2. M. McManus and R. Quandt, “Equilibrium numbers and size in Cournot oligopoly,” Yorkshire Bulletin of Social Science and Economic Research, vol. 16, pp. 68–75, 1964. View at Google Scholar
  3. F. Hahn, “The stability of the Cournot oligopoly solution,” Review of Economic Studies, vol. 29, pp. 329–331, 1962. View at Google Scholar
  4. F. Fisher, “The stability of the Cournot solution: the effects of speeds of adjustment and increasing marginal costs,” Review of Economic Studies, vol. 28, pp. 125–135, 1961. View at Google Scholar
  5. J. Hadar, “Stability of oligopoly with product differentiation,” Review of Economic Studies, vol. 33, pp. 57–60, 1966. View at Google Scholar
  6. W. Krelle, Preistheorie I, J.C.B. Mohr (Paul Siebeck), Tubingen, Germany, 2nd edition, 1976.
  7. K. Okuguchi, Expectations and Stability in Oligopoly Models, Springer, Berlin, Germany, 1976. View at MathSciNet
  8. K. S. Sridhar Moorthy, “Cournot competition in a differentiated oligopoly,” Journal of Economic Theory, vol. 36, no. 1, pp. 86–109, 1985. View at Publisher · View at Google Scholar · View at Scopus
  9. J. W. Friedman, Game Theory with Applications to Economics, Oxford University Press, New York, NY, USA, 1986.
  10. R. Selten, Preispolitik der Mehrproduktenunternehmung in der Statischen Theorie, Springer, New York, NY, USA, 1970.
  11. W. Eichhorn, “Zur Statchen Theorie des Mehrproduction-Oligopols,” Operations Research Verfahren, vol. 10, pp. 15–33, 1971. View at Google Scholar
  12. W. Eichhorn, “Zur Dynamischen Theorie des Mehrproducten-Oligopols,” Jahbucher fur Nationalokonomie und Statistik, vol. 186, pp. 498–515, 1971. View at Google Scholar
  13. F. Szidarovsky, S. Rassenti, and J. Yen, “The stability of the Cournot solution under adaptive expectation: a further generalization,” International Review of Economics and Finance, vol. 3, no. 2, pp. 173–181, 1994. View at Publisher · View at Google Scholar · View at Scopus
  14. K. Okuguchi and F. Szidarovszky, The Theory of Oligopoly with Multi-Product Firms, vol. 342 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  15. P. K. Goldberg, “Product differentiation and oligopoly in international markets: the case of the U.S. automobile industry,” Econometrica, vol. 63, no. 4, pp. 891–951, 1995. View at Publisher · View at Google Scholar · View at Scopus
  16. K. Okuguchi, “Equilibrium prices in the Bertrand and Cournot oligopolies,” Journal of Economic Theory, vol. 42, no. 1, pp. 128–139, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. X. Vives, “On the efficiency of Bertrand and Cournot equilibria with product differentiation,” Journal of Economic Theory, vol. 36, no. 1, pp. 166–175, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. Cheng, “Comparing Bertrand and Cournot equilibrium: a geometric approach,” The RAND Journal of Economics, vol. 16, no. 1, pp. 146–152, 1985. View at Google Scholar
  19. J. S. Cánovas, T. Puu, and M. Ruíz, “The Cournot-Theocharis problem reconsidered,” Chaos, Solitons & Fractals, vol. 37, no. 4, pp. 1025–1039, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. S. Cánovas, “Reducing competitors in a Cournot-Theocharis oligopoly model,” Journal of Difference Equations and Applications, vol. 15, no. 2, pp. 153–165, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. G. I. Bischi, C. Chiarella, M. Kopel, and F. Szidarovszky, Nonlinear Oligopolies: Stability and Bifurcations, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet